# SDR JJBA20170309007

- Difficulty date: March 9, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,720 hours, 16,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT OVER ROW 18 INOP.  R&R NR 4 EMERGENCY LIGHT INVERTER. OPS CHECK SAT.
